Top answers from doctors based on your search:
Disclaimer

medicine for erythromycin overdose

A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Erythromycin O/D: An overdose occurs when an excessive / dangerous dose of a drug is used. "Symptoms of overdose include diarrhea, nausea, stomach cramps, and vomiting. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 32-year-old member asked:
Dr. Michael H. T. Sia
30 years experience Pediatrics
See below.: Feeling or being sick : eat little and often & stick to simple foods diarrhea: drink plenty of water to replace lost fluids. If the diarrhea continues ... Read More
A 28-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
See a doctor: Do you have fever, chest pain, is the cough productive of sputum, are you short of breath? Sometimes following an upper respiratory tract infection t ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Martin Raff
55 years experience Infectious Disease
Probably nothing: What do you mean by overdosing. Did you take an extra pill or swallow the bottle? Generally if you stop taking it your body will clear it and you sh ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Brandon Maples
A Verified Doctor answered
A US doctor answered Learn more
Possibly: If you're wanting antibiotics, those are the top two most commonly used. The other one commonly used is the tetracyclines, namely tetracycline (altho ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
I think they should: get rid of blackheads,especially the differin (adapalene).
1
1 thank
A 29-year-old male asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
Erythromycin: ... Can cause severe stomach cramping at times, since it increases the motility of the digestive tract. Although painful, the resulting spasms will no ... Read More
1
1 thank
A female asked:
Dr. James Seward
21 years experience Dermatology
I : I would follow up with your dermatologist to discuss other options if you don't see improvement (it can take 4 to 8 weeks for improvement). There are ... Read More
3
3 thanks
A 35-year-old male asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Yes: Polymyxin is an effective anti-bacterial. You could use it without the allergies popping up as it has with others. However: are you sure you need t ... Read More
A 41-year-old member asked:
Dr. George Klauber
Specializes in Pediatric Urology
Unlikely: Should be effective for years.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month